Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hyperelliptic curves over $\mathbb{F} _2$ of every $2$-rank without extra automorphisms

Author: Hui June Zhu
Journal: Proc. Amer. Math. Soc. 134 (2006), 323-331
MSC (2000): Primary 11G10, 14G15
Published electronically: August 25, 2005
MathSciNet review: 2175998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for any pair of integers $0\leq r\leq g$ such that $g\geq 3$ or $r>0$, there exists a (hyper)elliptic curve $C$ over $\mathbb{F} _2$ of genus $g$ and $2$-rank $r$ whose automorphism group consists of only identity and the (hyper)elliptic involution. As an application, we prove the existence of principally polarized abelian varieties $(A,\lambda)$ over $\mathbb{F} _2$ of dimension $g$ and $2$-rank $r$ such that $\operatorname{Aut}(A,\lambda)=\{\pm 1\}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11G10, 14G15

Retrieve articles in all journals with MSC (2000): 11G10, 14G15

Additional Information

Hui June Zhu
Affiliation: Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1

PII: S 0002-9939(05)08294-8
Keywords: Automorphism group, hyperelliptic curve
Received by editor(s): July 20, 2004
Published electronically: August 25, 2005
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia